A 36-year-old man with HIV infection developed a reaction compatible with an abacavir hypersensitivity reaction after switching from the twice-daily to the once-daily formulation. The switch was determined by a more convenient intake. The patient was treated with abacavir twice-daily plus lamivudine and efavirenz for more than 5 years with no side effects. At the time of this change, his CD4 count was 1069 cell/mm3 and HIV-RNA undetectable. Our case suggests that patients should be carefully monitored after switching, and warned about the potential effects.
|Titolo:||Abacavir hypersensitivity reaction after switching from the twice-daily to the once-daily formulation|
|Autori interni:||GALLI, MASSIMO (Penultimo)|
VIGANO', OTTAVIA (Secondo)
RUSCONI, STEFANO (Ultimo)
|Settore Scientifico Disciplinare:||Settore MED/17 - Malattie Infettive|
|Data di pubblicazione:||gen-2007|
|Appare nelle tipologie:||01 - Articolo su periodico|